MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE; TRAY,FOLEY,100% SILICONE,18FR,10ML,LF

MEDLINE INDUSTRIES INC. MEDLINE; TRAY,FOLEY,100% SILICONE,18FR,10ML,LF
Model Number DYND11520
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the urinary catheter balloon would not inflate and the urinary catheter would not remain inserted.Despite multiple good faith attempts the original reporter was unable or unwilling to provide any additional information to the manufacturer.No adverse patient impact was originally reported to the manufacturer.No sample has been returned to the manufacturer for evaluation.A root cause for the reported incident was unable to be determined.Due to the reported incident, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the urinary catheter balloon would not inflate.

Brand Name
MEDLINE
Common Device Name
TRAY,FOLEY,100% SILICONE,18FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key11537099
Report Number1417592-2021-00040
Device Sequence Number4881992
Product Code OHR
UDI-Device Identifier10080196997060
UDI-Public10080196997060
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND11520
Device Catalogue NumberDYND11520
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;